# SDR 0004413224

- Difficulty date: December 3, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- Aircraft time: 29,046 hours, 12,774 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Harness
- Part number: 350WL4
- Condition: Abraded
- Location: Cabin
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CRUISE, RECEIVED ECAM MESSAGE "C/B TRIPPED ON OVHD PNL". CABIN EMERGENCY LIGHTS AT SEAT ROW 9 AND AFT ILLUMINATED. CIRCUIT BREAKER WAS LEFT OUT OF REMAINEDER OF THE FLIGHT. MAINTENANCE TROUBLESHOOTING REVEALED A BARE WIRE AT SEAT TRACK 9ABC. REPLACED THE HARNESS. OPERATIONAL CHECK OK.
